# SDR AALA20011235

- Difficulty date: June 1, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON AFT CARGO RIGHT TIE DOWN STRAP AROUND FASTENER HOLES FROM STATION 1211 TO STATION 1255 IN UPPER AND LOWER SURFACES.  INSTALLED NEW RIGHT TIE DOWN STRAP PER SRM 53-20-00-3.  (M)
